# SDR PNSA981002

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4327P
- Make and model: Piper PA-32-301
- Aircraft serial: 328406002
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493101
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT MAGNETO HAD EXCESSIVE RPM DROP DURING ENGINE RUN UP PRIOR TO TAKEOFF.  RETURNED TO GATE.  REPLACED MAGNETO, OPERATIONAL CHECK OK.
